# SDR VNAA0002009

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE EN ROUTE FROM BHM TO PIT, THE AIRCRAFT WAS AT FL250 WHEN THE CREW RECEIVED A RED WARNING PANEL CABIN ALTITUDE LIGHT.  THE CABIN WAS AT 9500 FEET, THE CAPTAIN DECLARED AN EMERGENCY AND MADE A EMERGENCY DECENT TO 10,000 FEET.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK PROCEDURES.  THE PACKS THEN BEGAN OPERATING NORMALLY SO THE CREW TERMINATED THE EMERGENCY WITH CHATTANOOGA APPROACH CONTROL.  FLIGHT 4047 CONTINUED AND LANDED IN PITTSBURGH WITHOUT INCIDENT.
